Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Zapiz and Ventab for situational GAD. Have dizziness, nausea. Diagnosed as vertigo. Due to stopping Ventab?

I was under treatment of situational GAD since past 2 years and was given zapiz 0.25 and Ventab Dxt 100.However after 8 months when remission was noticed Zapiz was stopped and since then i was only on Ventab Dxt 100.Recently i happen to switch to alternative medicine for the same but then after 2 days i felt dizzyness,nausea and all and was diagnosed with Vertigo.I wanted to know if its the withdrawl symptom of Ventab Dxt 100
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Greetings !

Welcome to the site.

Well if you had abruptly switched over from Ventab Dxt to another drug without tapering the dose of the former drug then it is most likely that these symptoms that you have developed are nothing but a part of Ventab Dxt Withdrawal syndrome but you do not need to panic since these withdrawal side effects are temporary and self limiting and they are most likely to subside on their own within the next few days so you shall patiently endure them.

However if the intensity of the withdrawal symptoms begins to increase over the next few days or they continue to bother you for the next two weeks then you shall consider asking your doctor to add Ventab Dxt at a lower dose of 50 mg / day and then after 1 week on this dose you shall start the weaning of this drug by taking it at this dose on alternate days for 10 days and then stopping the drug completely.

I hope this helps.

Answered: Wed, 26 Jun 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor